# SDR CA150525005

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, PILOT REPORTED UNUSUAL VIBRATION, LOW OIL PRESSURE ALARM AND ITT CLOSE TO 1000 DEGREES C ON RT ENGINE.  PILOT ELECTED TO SHUTDOWN ENGINE.  ACFT LANDED UNEVENTFULLY.  GROUND INSPECTION FOUND SEVERE DAMAGE ON 2ND STAGE PT BLADES.  ENGINE REPLACEMENT IN PROGRESS.
